Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on decompositions of categories


Author: John R. Isbell
Journal: Proc. Amer. Math. Soc. 19 (1968), 899-904
MSC: Primary 18.10
DOI: https://doi.org/10.1090/S0002-9939-1968-0227246-1
MathSciNet review: 0227246
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Isbell, Structure of categories, Bull. Amer. Math. Soc. 72 (1966), 619-655. MR 0206071 (34:5896)
  • [2] O. Wyler, Operational categories, Proceedings of the Conference on Categorical Algebra (La Jolla, 1965), Springer, New York, 1966. MR 0204498 (34:4337)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.10

Retrieve articles in all journals with MSC: 18.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0227246-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society